A constant-vorticity riabouchinsky free-streamline flow

Pullin D.I. (1984) A constant-vorticity riabouchinsky free-streamline flow. Quarterly Journal of Mechanics and Applied Mathematics, 37 4: 619-631. doi:10.1093/qjmam/37.4.619


Author Pullin D.I.
Title A constant-vorticity riabouchinsky free-streamline flow
Journal name Quarterly Journal of Mechanics and Applied Mathematics   Check publisher's open access policy
ISSN 0033-5614
Publication date 1984-01-01
Sub-type Article (original research)
DOI 10.1093/qjmam/37.4.619
Open Access Status Not yet assessed
Volume 37
Issue 4
Start page 619
End page 631
Total pages 13
Subject 1312 Molecular Biology
2613 Statistics and Probability
2605 Computational Mathematics
3104 Condensed Matter Physics
2604 Applied Mathematics
2211 Mechanics of Materials
2210 Mechanical Engineering
2206 Computational Mechanics
2213 Safety, Risk, Reliability and Quality
Abstract The well-known Riabouchinsky body-free-streamline-image model is modified by replacing the stagnant fluid cavity by a region of constant-vorticity inviscid flow in which the streamlines form closed curves. Numerical solutions for the model are obtained for a class of flows with prescribed symmetries and given body shape. The possibility of similar extensions of general free-streamline flows is discussed briefly.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 13:44:50 EST by System User